Fractional Exponentially m-Convex Functions and Inequalities

Main Article Content

Saima Rashid
Muhammad Aslam Noor
Khalida Inyat Noor

Abstract

In this article, we introduce a new class of convex functions involving m ∈ [0, 1], which is called exponentially m-convex function. Some new Hermite-Hadamard inequalities for exponentially m-convex functions via Reimann-Liouville fractional integral are deduced. Several special cases are discussed. Results proved in this paper may stimulate further research in different areas of pure and applied sciences.

Article Details

References

  1. G. Alirezaei and R. Mathar, On exponentially concave functions and their impact in information theory, Information Theory and Applications Workshop, San Diego, California, USA, 2018.
  2. T. Antczak, (p, r)-invex sets and functions, J. Math. Anal. Appl. 263(2001), 355-379.
  3. M. U. Awan, M. A. Noor and K. I. Noor, Hermite-Hadamard inequalities for exponentiaaly convex functions, Appl. Math. Inform. Sci. 2(12)(2018), 405-409.
  4. M. K. Bakula, M. E. Ozdemir and J. Pecaric, Hadamard type inequalities for m-convex and (α; m)-convex functions, J. Inequal. Pure Appl. Math. 9(4)(2008), Art. ID 96.
  5. I. A. Baloch and I. Iscan, Some Hermite-Hadamard type inequalities for harmonically (s; m)-convex functions in second sense, arXiv:1604.08445v1
  6. [math.CA], 2016.
  7. M. K. Bacul, J. Pecaric and M. Ribicic, Companion inequalities to Jensen's inequality for m-convex and (α, m) convex functions, J. Inequal. Pure. Appl. Math. 7(5)(2006), Art. ID 194.
  8. M. Braccamonte, J. Gimenez, N. Merentes and M. Vivas, Fejer type inequalities for m-convex functions, Publicaciones en Ciencias y Tecnolog ´ia, 10(1)(2016), 7-11.
  9. S. S. Dragomir and I. Gomm, Some Hermite-Hadamard type inequalities for functions whose exponentials are convex, Stud. Univ. Babes-Bolyai Math. 60(4)(2015), 527-534.
  10. S. S. Dragomir and G. Toader, Some inequalities for m-convex functions, Stud. Univ. Babes-Bolyai Math. 38 (1993), 21-28.
  11. S. S. Dragomir, On some new inequalities of Hermite-Hadamard type for m - convex functions, Tamkang J. Math. 33(1)(2002), 45-55.
  12. L. Fej ´eer, Uber die fourierreihen, II, Math Naturwise. Anz Ungar. Akad. Wiss. (24)(1906), 369-390.
  13. J. Hadamard, Etude sur les proprietes des fonctions entieres e.t en particulier dune fonction consideree par Riemann. J. Math. Pure Appl. (58)(1893), 171-215.
  14. C. Y. He, Y. Wang, B. Y.Xi and F. Qi, Hermite-Hadamard type inequalities for (α; m)-HA and strongly (α; m)-HA convex functions, J. Nonlinear Sci. Appl. (10)(2017), 205-214.
  15. M. Mahdavi, Exploiting Smoothness in Statistical Learning, Sequential Prediction, and Stochastic Optimization. East Lansing, MI, USA: Michigan State University, (2014).
  16. C. P. Niculescu and L. E. Persson, Convex Functions and Their Applications. Springer-Verlag, New York, (2018).
  17. M. A. Noor, Some developments in general variational inequalities, Appl. Math. Comput. 152(2004), 199-277.
  18. M. A. Noor and K. I. Noor, Exponentially convex functions, Preprint.
  19. M. A. Noor, K. I. Noor and M. U. Awan, Fractional Hermite-Hadamard inequalities for convex functions and applications, Tbilisi J. Math. 8(2)(2015), 103-113.
  20. M. A. Noor, K. I. Noor, and S. Rashid, Exponential r-convex functions and inequalities, Preprint.
  21. M. A. Noor, K. I. Noor and S. Rashid, Fractal exponential convex functions and inequalities, Preprint.
  22. S. Rashid, M. A. Noor and K. I. Noor, Modified exponential convex functions and inequalities, Open Acess J. Math. Theor. Phy. 2(2)(2019), 45-51.
  23. M. E. Ozdemir, M. Avci. and H. Kavurmaci, Hermite-Hadamard type inequalities via (α, m)-convexity, J. Comput. Math. Appl. 61(2011), 2614-2620.
  24. S. Pal and T. K. L. Wong, Exponentially concave functions and a new information geometry, Ann. Probab. 46(2)(2018), 1070-1113.
  25. J. Park, New Ostrowski-like type inequalities for differentable (s, m)-convex mappings, Int. J. Pure Appl. Math. 78 (8) (2012), 1077-1089.
  26. J. E. Pecaric, F. Proschan and Y. L. Tong, Convex Functions, Partial Orderings and Statistical Applications, Academics Press, New York, (1992).
  27. J. Pecaric and J. Jaksetic, Exponential onvexity, Euler-Radau expansions and stolarsky means, Rad Hrvat. Matematicke Znanosti, 515(2013), 81-94
  28. I. Podlubny, Fractional Differential Equations: Mathematics in Science and Engineering, Academic Press, San Diego, (1999).
  29. M. Rostamian, S. S. Dragomir and M. D. L. Sen, Estimation type results related to Fej ´er inequality with applications, J. Inequal. Appl, 2018 (2018), Art. ID 85.
  30. E. Set, A. O. Akdemir and I. Mumcu, The Hermite-Hadamard type inequality and its extensions for conformable fractional integrals of any order α > 0, Preprint.
  31. G. Toader, Some generalizations of the convexity, Proc. Colloq. Approx. Opt. Cluj-Napoca (Romania), University of Cluj-Napoca, 1984, 329-338.
  32. G. Toader, The order of starlike convex function, Bull. Appl. Comp. Math. 85(1998), 347-350.
  33. G. Stampacchia, Formes bilineaires coercivvities sur les ensembles convexes, C. R. Acad. Sci. Paris, 258(1964), 4413-4416.